On 'Type' Conditions for Generic Real Submanifolds of Cn.
Inventiones mathematicae (1977)
- Volume: 40, page 217-244
- ISSN: 0020-9910; 1432-1297/e
Access Full Article
topHow to cite
topCitations in EuDML Documents
top- Mohamed S. Baouendi, Linda P. Rothschild, Semi-rigid CR structures and holomorphic extendability
- Atsushi Hayashimoto, Sung-Yeon Kim, Dmitri Zaitsev, Decomposition of CR-manifolds and splitting of CR-maps
- Martin Kolář, Francine Meylan, Infinitesimal CR automorphisms for a class of polynomial models
- M. S. Baouendi, Prolongement holomorphe d'applications CR
- Dmitri Zaitsev, Unique determination of local -maps by their jets: a survey
- Francine Meylan, Nordine Mir, Dimitri Zaitsev, On some rigidity properties of mappings between CR-submanifolds in complex space